# SDR ASAA2015051611749

- Difficulty date: May 16, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 30,937 hours, 9,425 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 8686
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,655 hours, 12,213 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO RECENT HISTORY OF DUCT PRESSURE SPLIT WITH RT PRESSURE LOW.  ACFT GROUNDED. WHILE ACCOMPLISHING NR 2 ENGINE BLEED AIR SYS HEALTH CHECK, TASK CARD NG-36WC-00001, FOUND PRE-COOLER CONTROL VALVE FAILED STEP F AND HIGH STAGE VALVE FAILED IAW STEPS J AND K.  R & R NR 2 ENGINE PRE-COOLER CONTROL VALVE REF AMM 36-12-02. INSTALLATION TEST OK.  NO LEAKS NOTED. R & R NR 2 ENGINE HIGH STAGE VALVE REF AMM 36-11-06. INSTALLATION TEST OK. NO LEAKS NOTED. ACCOMPLISHED ENGINE BLEED AIR CROSSOVER TEST IAW MM 36-11-00. TEST GOOD.
